# SDR AU971427

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine Nr 1
- Stage of operation: CR
- Nature of condition: O, R, M
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE LOST POWER AND EXCEEDED EGT LIMITS.
